MathSciNet Relay Station
MathSciNet bibliographic data
MR2885709 34D23 (34C60 92D25)
Tian, Xiaohong; Xu, Rui Global dynamics of a predator-prey system with Holling type II functional response. Nonlinear Anal. Model. Control 16 (2011), no. 2, 242–253.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement